Аннотация
Views Icon Views Article contents Figures & tables Video Audio Supplementary Data Peer Review Share Icon Share Twitter Facebook Reddit LinkedIn Tools Icon Tools Reprints and Permissions Cite Icon Cite Search Site Citation Gulshat Abdikalikova, Amantay Berzhanov; On multiperiodicity and almost periodicity of solutions of boundary value problem for system of parabolic type equation. AIP Conf. Proc. 20 August 2014; 1611 (1): 58–62. https://doi.org/10.1063/1.4893804 Download citation file: Ris (Zotero) Reference Manager EasyBib Bookends Mendeley Papers EndNote RefWorks BibTex toolbar search Search Dropdown Menu toolbar search search input Search input auto suggest filter your search All ContentAIP Publishing PortfolioAIP Conference Proceedings Search Advanced Search |Citation Search